DOI 10.1016/j.msard.2020.102157
A case of drug-induced bullous pemphigoid associated with teriflunomide: A patient with relapsing multiple sclerosis.
Аннотация
BACKGROUND
There aren't many reported skin changes associated with teriflunomide use in patients with multiple sclerosis (MS) mm Only one life-threatening gross skin change has been reported so far; a patient with toxic epidermal necrolysis. There are also a few case reports about cutaneous adverse effects of teriflunomide, such as eczema, rash and palmar pustular psoriasis.
METHODS
We herein report the first case of bullous drug reaction in a patient receiving teriflunomide treatment.
RESULTS
A 55-year-old women with relapsing multiple sclerosis (RMS) was diagnosed teriflunomide induced bullous pemphigoid as it was detected in the first three months following the initiation of therapy. It is fully recovered after withdrawal of teriflunomide, in combination with systemic steroid treatment.
DISCUSSION: We report the first case of bullous drug reaction associated with teriflunomide. Multiple drugs have been implicated in the pathogenesis of the disease so far. It is important to point out some immunosuppressants may trigger autoimmune diseases like bullous pemphigoid.
CONCLUSION
Considering recently reported skin reactions associated with teriflunomide, neurologists and patients should be careful on potential warning symptoms and signs of cutaneous drug reactions of this drug.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.